| Model Number |
PEEK SWIVELOCK C,4.75X19.1MM |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported during the meniscal root repair surgery that the anchor would not seat in the bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with an ar-1588tb-3.It was not necessary to switch the surgical technique or do a second surgery.